# SDR SWAA011856

- Difficulty date: June 28, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 68,365 hours, 75,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EVAC SLIDE OUT OF ADJUSTMENT.  RE-ADJUSTED EMERGENCY EVAC SLIDE PER MM.
